Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Itching around vagina during periods, frequent urination, unusual smell, clody urine. Could it be UTI or something else?

Last month when I was on my cycle I had itching around my vagina ..couldn t really do much because I was on my period.after my period ended the itching stopped and then a week or so later I have been going to the bathroom more frequently and notice an unusual smell and also noticed that my urine was cloudy..I went to and urgent Cate and they said I had a uti . Now that I am expecting my next cycle to start I noticed a slight pink blood after I wipe from urinating and before that the smell was still there. Could this be more than a uti or is the slight bleeding from the meds or could it be my period getting ready to start?
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern and looking to the history given here I could say that this is not the urinary tract infection but the chances of fungal infection is just likely and this need to be treated and the best option is Miconazole ointment, hope this information helps you, have a nice day.
Answered: Fri, 25 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor